# SDR SWAA2025070788684

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 63,596 hours, 38,057 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: BN575876
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLYING APPROACH INTO SJC AND AT APPROX 2500 FT AUTOPILOT KICKED. OFF #2 ENG ROLLBACK WITH ENG FAIL INDICATION. NORMAL APPROACH AND NORMAL LANDING APPROX WT 1222 BRAKE COOLING WAS WITHIN LIMITS<[01] PERFORMED BORESCOPE INSPECTION OF THE HPC AND HPT ON TTG8Q013KBY4 FOR THE #2 ENG. NO DEFECTS FOUND BEYOND AMM LIMITS AT THIS TIME. SEE TTG8Q013KKWB FOR #2 ENG DRIVE PAD INSTALLATION AND LEAK CHECK.;[02] R+R FUEL NOZZLE FILTER PER MM 73-11-03;[03] FUEL NOZZLE FILTER PART NUMBER BN575876
